MathSciNet Relay Station
MathSciNet bibliographic data
MR2311865 49J40 (47H10 47J20 47N10 91B52)
Qu, De Ning; Ding, Xie Ping Some quasi-equilibrium problems for multimaps. (Chinese) Sichuan Shifan Daxue Xuebao Ziran Kexue Ban 30 (2007), no. 2, 173–177.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement